MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LAP CHOLE-LF

MEDLINE INDUSTRIES LP; LAP CHOLE-LF
Catalog Number DYNJ910322
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2024 "during a robotic procedure, the foam portion of the large trocar cleaner came off and was in the abdomen".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "during a robotic procedure, the foam portion of the large trocar cleaner came off and was in the abdomen".Per the facility "the piece was removed and accounted for in its entirety".Per the facility the "surgeon retrieved the piece with a grasper".Per the facility there was no harm to the patient and the patient is "recovering as expected due to their surgical procedure".The sample is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LAP CHOLE-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20063725
Report Number1423395-2024-00461
Device Sequence Number12871810
Product Code LRO
UDI-Device Identifier40195327626038
UDI-Public40195327626038
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ910322
Device Lot Number24EMC325
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown